# SDR AALA970313

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 118-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ALONG THRESHOLD INSIDE FORWARD SERVICE DOOR AREA BETWEEN STATION 118 AND STATION 200, L-18.  LOWER PANE AND LOWER THRESHOLD PLATE REPLACED WITH NEW PART SRM 51-00.  (M)
